# SDR ASOA01189

- Difficulty date: September 25, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4100 - DURING GROUND INSPECTION IN ATL, CREW REPORTED THE FORWARD EMERGENCY EXIT SIGN LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY AT POSITION 61WL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
